advertisement
Question
Posted by: Thuli | 2008/06/23

piles

hi doc i have a sore bump between anus and vagina. Sticks out like an extra lump of flesh, painful like u don't know what. This came a day or two after i used a laxative and had intermittent forceful diarrhoea for hours.

Don't think i need a doc but can i apply any OTC cream just to help the healing along and lessen the pain? It has improved but i am still in a lot of discomfort. Never knew haemorrhoids were this sore.


thanks pls advse

Thuli

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

T

There are OTC cream available - Try Anugesic or Anusol. These should provide lots of relief

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Wait | 2008/06/25

Sound like a zit to me.

Reply to Wait

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement